# SDR 99ZZZX4360

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N370PA
- Make and model: Boeing 727221
- Aircraft serial: 22542
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER AFT CORNER OUTER SKIN CRACKED.  FOUND DURING SCHEDULED CPCP INSPECTION.  AREA SUBJECT TO STRESS AND BENDING LOADS.
